Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in the heart and stomach, swollen chest and back, cough. Taken advil. What to do next?

hi my mom isnt feeling well, she says that her heart hurts, she feels some pain in her lower stomach , she also said something like the area around her tonsils feels swolen and that the lower back of her head felt weird. shes now trying to sleep (she feels exhausted) after taking an advil . she has also had a light cough for the past 3 days
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that your mother is having some viral infection in throat giving her this problem.
Due to infection she gets headache, bod yache and cough.
Give some anti-inflammatory medicines for 2-3days.
If problem persisted then go for antibiotic medicine after consulting your doctor.
Avoid cold drinks, fried and junk food.
Do warm water, antiseptic gargles.
Ok and take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor